Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 383, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 11, 2016, 2:25 PM CDT for Clarke County, Jasper County, Jones County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2016, 2:25 PM CDT (19:25 UTC)
- Expired
- Sep 11, 2016, 3:04 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clarke County, MS, Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 2:30 PM CDT | HAIL 1 | Heidelberg, MS | PUBLIC REPORT OF QUARTER SIZE HAIL NEAR HEIDELBERG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
223
WUUS54 KJAN 111925
SVRJAN
MSC023-061-067-112030-
/O.NEW.KJAN.SV.W.0383.160911T1925Z-160911T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT SUN SEP 11 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JONES COUNTY IN SOUTHEASTERN MISSISSIPPI...
SOUTHEASTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHWESTERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 330 PM CDT
* AT 224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STAFFORD
SPRINGS...OR 15 MILES NORTHEAST OF LAUREL...MOVING NORTHWEST AT 5
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SANDERSVILLE AROUND 235 PM CDT.
GOODWATER AROUND 305 PM CDT.
STAFFORD SPRINGS AROUND 320 PM CDT.
HEIDELBERG AROUND 325 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PINEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3183 8894 3172 8894 3171 8899 3191 8912
3199 8882 3183 8880
TIME...MOT...LOC 1924Z 151DEG 5KT 3182 8892
HAIL...1.25IN
WIND...60MPH
$$
JC1 follow-up statement
121
WWUS54 KJAN 112004
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT SUN SEP 11 2016
MSC023-061-067-112014-
/O.CAN.KJAN.SV.W.0383.000000T0000Z-160911T2030Z/
JONES MS-JASPER MS-CLARKE MS-
304 PM CDT SUN SEP 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES...
SOUTHEASTERN JASPER AND SOUTHWESTERN CLARKE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3183 8894 3172 8894 3171 8899 3191 8912
3199 8882 3183 8880
TIME...MOT...LOC 2001Z 151DEG 5KT 3187 8895
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 10:59 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Sep 11, 10:59 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1059 AM CDT SUN SEP 11 2016 .UPDATE...Adjusted short term forecast fields based on current observational trends, including low and mid cloud coverage over northwestern half of the CWA this morning. Scattered to numerous showers and thunderstorms still expected south of Interstate 20 this afternoon and evening, with the best chances being focused along and south of the Highway 84 corridor. The remains of yesterday's front have stalled near the Gulf Coast and should serve as a focus for convection. In the wake of the short wave trough passage yesterday - and with a weak disturbance trailing along the Gulf Coast today - H5 temps have cooled by several degrees from yesterday. Resulting steeper lapse rates will support a slight increase in potential for damaging wind gusts with the strongest storms today./NF/ && .AVIATION...VFR conditions are expected to prevail areawide but scattered SHRA/TSRA will develop during the afternoon especially across the southern part of the area, primarily affecting KHBG/KPIB. Some isolated showers/storms may affect KMEI/KJAN/KHKS but the better rain chances will be along the Highway 84 corridor, which would reduce categories to MVFR in heavier downpours. /28/ && .PREV DISCUSSION... /issued 400 AM CDT SUN SEP 11 2016/ SHORT TERM...Today through Monday night...Early morning surface analysis had a cold front just south of a Meridian to Natchez line with a 1023mb high centered over Missouri. This front was nearly stationary and local radars only had a few light showers along and south of it at 330 am. Very little additional development is expected until daytime heating kicks in. The driest air in the wake of the front was limited to our northwest most zones with lower 60 degree dew points observed at Greenville and southeast Arkansas but, lower 70 degree dew points were still observed south of a Greenwood to Bastrop Louisiana line. Early morning water vapor imagery/RAP analysis a shortwave trough over the Great Lakes region extending south across the Ohio valley. This shortwave trough will continue east today leaving the cold front to stall across our south later this morning. The surface high will shift east as well and nudge drier air a little further across the Highway 82 corridor. This drier air should limit convection today across our northern zones but, storms will be possible across the remainder of our CWA. Cooler than normal temperatures are expected for most locations today with highs in the mid to upper 80s north of the stalled front. Monday the surface high will shift east off the mid Atlantic coast resulting in an east to southeast low level flow across our CWA. This will help dissipate the stalled frontal boundary and allow moisture to spread back into our northern zones. A greater coverage of mainly afternoon and early evening convection is expected along with warmer afternoon highs in the lower 90s at most sites. /22/ LONG TERM...Tuesday through Saturday...Our area will generally be under surface and upper ridging as mostly zonal flow aloft will prevail over the northeast CONUS. >1020mb surface high will be departing off the Atlantic seaboard while more unsettled weather and gradual longwave trough will extend over most of the northwest and into the northern Rockies and into southern Canada. Guidance is in pretty good agreement in split flow developing between the closed upper low over the west and other trough further north. This will only help promote continued ridging through mid-week. Euro ensembles continue to show good probabilities of reaching or exceeding 20 degrees C at 850mb and the GFS ensembles still show some probabilities of exceeding the 90th percentile around Wednesday to Thursday timeframe. Went slightly above guidance/MOS for that time period. This could bring mid-week temperatures near 3-5 degrees above normal for this time of the year. Rain and storm chances will prevail across the southern half of the area most of the week. Moisture will be back on the increase with any remnants of the boundary along the Gulf coast. PW's across most areas could reach near an inch and three quarters, with better moisture progged to move in later in the week. A weak and generally disorganized low pressure over the central to northern Gulf of Mexico will only bring back some increased moisture return in the south as we go into Wednesday and Thursday as a plume of near 2 inch PW's may move in. Expect afternoon showers and storms, with storm chances in the southeast on Tuesday while best rain and storm chances south of the I-20 corridor Wednesday into Thursday. As the trough over Canada splits off from the west coast closed low, a cold front will move east. Most of this will move through to our north and east, but some wedging of slightly drier air could occur in the northeast on Thursday. GFS shows some decent isentropic descent/subsidence in northeast Mississippi which could help some in limiting convective potential and dewpoints could be a touch lower. As we go into Friday and into the weekend, the surface ridge will shift over the Atlantic seaboard and upper ridging will gradually move east while flattening over our area. This will help return flow to develop, bringing in some of this better Gulf moisture, clouds and storms back into the area. This will help us stay slightly cooler, much closer to normal for this time for the year. Euro is slightly more progressive with the closed upper while the GFS has more phasing with a trough moving into southern Canada and the Great Lakes. Regardless, return flow ahead of the cold front will bring more abundant moisture back in from the northern Gulf, helping spark much more widespread convection as we go into the weekend. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 88 69 90 70 / 32 7 30 12 Meridian 89 68 90 69 / 43 13 43 19 Vicksburg 87 66 92 68 / 21 4 22 9 Hattiesburg 91 71 91 71 / 61 20 51 20 Natchez 86 68 90 70 / 52 11 28 14 Greenville 85 64 90 68 / 8 3 6 5 Greenwood 86 64 91 68 / 9 3 7 7 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && 06/DC/28
Hazardous weather outlook, Sep 11, 4:25 AM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 425 AM CDT SUN SEP 11 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 120930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 425 AM CDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Sep 11, 1:16 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 116 PM CDT SUN SEP 11 2016 MSZ056-057-111900- JASPER MS-SMITH MS- 116 PM CDT SUN SEP 11 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JASPER AND EAST CENTRAL SMITH COUNTIES UNTIL 200 PM CDT... AT 116 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BAY SPRINGS...OR 7 MILES NORTHWEST OF STRINGER...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... STRINGER AROUND 125 PM CDT. BAY SPRINGS AROUND 130 PM CDT. TURNERVILLE AND VERNON AROUND 145 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SYLVARENA AND LOUIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3185 8937 3201 8946 3213 8911 3184 8905 TIME...MOT...LOC 1816Z 258DEG 19KT 3195 8936 JC
Special weather statement, Sep 11, 1:18 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
118 PM CDT SUN SEP 11 2016
MSZ055-064-111900-
SIMPSON MS-JEFFERSON DAVIS MS-
118 PM CDT SUN SEP 11 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON AND
NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 200 PM CDT...
AT 117 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR CLEM...OR 7 MILES SOUTHWEST OF MAGEE...MOVING WEST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PINOLA AROUND 200 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3190 9001 3189 8975 3177 8975 3177 8976
3171 8976 3168 8994
TIME...MOT...LOC 1817Z 079DEG 8KT 3180 8982
JCSpecial weather statement, Sep 11, 1:52 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
152 PM CDT SUN SEP 11 2016
MSZ056-065-111915-
SMITH MS-COVINGTON MS-
152 PM CDT SUN SEP 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COVINGTON AND
SOUTHEASTERN SMITH COUNTIES UNTIL 215 PM CDT...
AT 152 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TAYLORSVILLE...OR 11 MILES NORTHEAST OF COLLINS...MOVING WEST
AT 5 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
COVINGTON AND SOUTHEASTERN SMITH COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: MIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3170 8954 3188 8957 3187 8938 3180 8936
3180 8940 3176 8940
TIME...MOT...LOC 1852Z 082DEG 6KT 3178 8944
JCSpecial weather statement, Sep 11, 2:11 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
211 PM CDT SUN SEP 11 2016
MSZ055-056-112000-
SIMPSON MS-SMITH MS-
211 PM CDT SUN SEP 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SIMPSON AND WEST
CENTRAL SMITH COUNTIES UNTIL 300 PM CDT...
AT 211 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MARTINVILLE...OR 8 MILES NORTHEAST OF MENDENHALL...MOVING
SOUTHWEST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MARTINVILLE AROUND 230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3205 8989 3205 8973 3210 8973 3212 8967
3202 8959 3190 8973
TIME...MOT...LOC 1911Z 052DEG 7KT 3201 8974
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:52 PM CDT | Special Weather Statement | JAN | Smith | 23 min |
| Sep 11, 1:16 PM CDT | Special Weather Statement | JAN | Jasper | 44 min |
| Sep 11, 1:18 PM CDT | Special Weather Statement | JAN | Simpson | 42 min |
| Sep 11, 1:52 PM CDT | Special Weather Statement | JAN | Covington | 23 min |
| Sep 11, 2:11 PM CDT | Special Weather Statement | JAN | Simpson | 49 min |
| Sep 11, 2:34 PM CDT | Special Weather Statement | JAN | Covington | 26 min |
| Sep 11, 2:38 PM CDT | Special Weather Statement | JAN | Smith | 37 min |
| Sep 11, 2:56 PM CDT | Special Weather Statement | JAN | Forrest | 34 min |
| Sep 11, 3:07 PM CDT | Special Weather Statement | JAN | Rankin | 23 min |
| Sep 11, 3:11 PM CDT | Special Weather Statement | JAN | Clarke | 34 min |
| Sep 11, 3:17 PM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Sep 11, 3:28 PM CDT | Special Weather Statement | JAN | Amite | 32 min |
| Sep 11, 3:33 PM CDT | Special Weather Statement | JAN | Rankin | 27 min |
| Sep 11, 3:37 PM CDT | Special Weather Statement | JAN | Copiah | 23 min |
| Sep 11, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence | 51 min |
| Sep 11, 3:43 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Sep 11, 3:55 PM CDT | Special Weather Statement | JAN | Marion | 35 min |
| Sep 11, 4:18 PM CDT | Special Weather Statement | JAN | Lincoln | 27 min |
| Sep 11, 5:03 PM CDT | Special Weather Statement | JAN | Hinds | 27 min |
| Sep 11, 5:25 PM CDT | Special Weather Statement | JAN | Marion | 35 min |
| Sep 11, 5:41 PM CDT | Special Weather Statement | JAN | Madison | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.